Ovulation Signs On Clomid

Mary asks…

Took clomid in March and now having less ovulation (April & May).?

22 days cycle, ovulates every 9th day with super stretchy fluid/ewcm.
Had period 2nd May.
On 10th May being 1st day of ovulation, observed EWCM and not too stretchy just for that day.
Pelvic pains, may be ovulation signs.
On 2nd, 3rd, 4th day of ovulation no ewcm, experienced virginal irritation and dryness.
Thighs ache and irritate badly.
Headache and persistent waist pain.
AF due on 25th May. Felt same way last month. Does it mean I no longer ovulate?

Pregnancy Advisor’s answers:

You may have took too much. I have a friend that took 100mg of clomid and went to another doctor for a second opinion and they put her on 50mg and she ovulated 3 eggs and conceieved. So its always a possibility that you may be taking too much. Or you may be given too less and need more. Only time will tell. Thats the only thing about TTC your body has a mind of its own and you can never tell. As for ovulation symptoms everybody has different symptoms for Ovulation.

Donna asks…

Did you have any ovulation symptoms while on Clomid?

This is my first round on Clomid while ttc. I don’t ovulate on my own so my dr. precribed 50 mg of Clomid for me to take cycle days 5-9. It’s now cd14 and I’ve been experiencing some dull cramping on the left side of my pelvis. I’m just wondering if anyone else experienced pain while on Clomid right before they ovulated. Could this be a sign of ovulation? and did any other clomid takers have ovulatory symptoms????

Pregnancy Advisor’s answers:

I finished second round of chlomid. During ovulation time I use to feel sharp pain near the ovary for few seconds, other than that I did not have any symptoms. I depend on Opk’s mainly because chlomid makes my vagina dry and not have fertile mucus.

Ruth asks…

Ovulation after last clomid pill?

I took 100mg of clomid on days 5-9, I am now on day 14 and having cramping near my right ovary and having slippery discharge ( if that makes any sense lol) Are these signs of ovulation or just normal being on the medication?

Pregnancy Advisor’s answers:

It’s a sign of ovulation! I take clomid 50mg and took it for my last pregnancy and never experienced cramping.

Sharon asks…

Sore nipples? I sign using clomid or ovulation?

I’m on CD19 and have sore nipples and sore to tough. Also bloated, AF cramps and eating alot more. I was wondering is this a sign that I’m or have ovulated. Or could it be a side effect from the clomid (taking 50mg on CD2-6). I have had hot flushes at night while actually taking the tablets/ Any adivce would be great.

Pregnancy Advisor’s answers:

It could be, the cycle of clomid that i fell pregnant on i had sore nipples and af cramps from right after the time that i ovulated! It sounds good but unfortunatly it can also be a sign of af coming. I had cramps right through to when i was 8 weeks preg. Good luck i hope this is your month!!

Susan asks…

Clomid and ovulation after miscarriage?

Igot pregnant on my first round of Clomid last month. Sadly, I had a miscarriage on April 30th. I was about 5 weeks pregnant. My fertility doctor told me that since I was so early on, I could start taking Clomid again this month. I know this is pretty early, but my husband and I were ready to try again.

However, I am now at cd20 and no sign of ovulation. I took Clomid cd3-7 (just like last month), but last month I ovulated right on cd14. I have been checking my BBT, OPKs and CM. Has anyone ever been successful with Clomid after a miscarriage? Am I not ovulating because of the miscarriage? Should I just forget about this cycle and wait until next month?

Thanks for your help!

Here is the link to my chart if you’d like to check it out:
http://www.fertilityfriend.com/home/lauralu7707

Pregnancy Advisor’s answers:

How was the CM? Doesn’t appear to have ovulated as you said. I probably would have waited 1 month to get things in the right environment again because obviously it’s messed up a little.

Hmm, if it were me I would BD every other day still for a little while but that could be tedious and you might just want to wait to next month.

I’m really sorry for your loss :( *hugs*

Powered by Yahoo! Answers